# SDR CALA2011022100101

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 36,763 hours, 13,661 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Mechanism
- Part number: 251A243015
- Condition: Loose
- Location: Elevator Tab
- Part time: 36,763 hours, 13,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION LT ELEVATOR TAB CTL MECHANISM PER EA 2731-01265 01.  INDICATES LUG TO SPACER GAP EXCEEDS .160 INCH FULL PENETRATION OF .005 FEELER GAUGE APPROX. 1/2 INCH.  REMOVED AND REPLACED LT ELEV TAB CONTROL MECHANISM PER 27-31-34-401 AND 27-31-34-400-802 TO STEP 7. REF L/P 8749913 FOR TEST FLIGHT INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT 1413475  SN OFF 00250 MECHANISM, ELEV  OFF 29-2731-9-0011 0250 ON 29-2731-9-0011 9003
